# SDR AALA202508014380

- Difficulty date: July 2, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LH SIDE  FWD GALLEY AREA, MEASURE OF CORROSION: L=0.494 INCH, W=0.423 INCH, D=0.020 INCH. MAINTENANCE REPLACED CENTER FITTING LOC BTW FR16 TO FR 20 STR 23 LH SIDE FWD GALLEY AREA I.A.W A319 SRM 51-42-11-801 AND DWG D53112175.
